Alert archive / New York / Small Craft Advisories in 2020

Small Craft Advisory 65, NWS Buffalo, NY

July 11, 2020

NWS Buffalo, NY issued this small craft advisory at Jul 11, 2020, 4:40 AM EDT. It took effect at Jul 11, 2020, 12:00 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2020, 4:40 AM EDT (08:40 UTC)
In effect from
Jul 11, 2020, 12:00 PM EDT
Expired
Jul 12, 2020, 9:55 AM EDT
In force
22 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

476 
WHUS71 KBUF 110840
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
440 AM EDT Sat Jul 11 2020

LEZ040-041-111645-
/O.NEW.KBUF.SC.Y.0065.200711T1900Z-200712T0500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
440 AM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
1 AM EDT SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 3 PM this afternoon to 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-111645-
/O.NEW.KBUF.SC.Y.0065.200712T0100Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
440 AM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 11 AM
EDT SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 9 PM this evening to 11 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Reynolds
6 follow-up statements
934 
WHUS71 KBUF 111525
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1125 AM EDT Sat Jul 11 2020

LEZ040-112330-
/O.EXT.KBUF.SC.Y.0065.200711T1600Z-200712T0500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
1125 AM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT SUNDAY...

* WHAT...Northwest winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ041-112330-
/O.CON.KBUF.SC.Y.0065.200711T1900Z-200712T0500Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
1125 AM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 1 AM EDT SUNDAY...

* WHAT...West winds 15 to 20 knots and waves 3 to 5 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...From 3 PM this afternoon to 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-112330-
/O.CON.KBUF.SC.Y.0065.200712T0100Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1125 AM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 9 PM this evening to 11 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
386 
WHUS71 KBUF 112104
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
504 PM EDT Sat Jul 11 2020

LEZ041-120500-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
504 PM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...Until 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-120515-
/O.CON.KBUF.SC.Y.0065.200712T0100Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
504 PM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 11 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 9 PM this evening to 11 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-120500-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
504 PM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
464 
WHUS71 KBUF 120223
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1023 PM EDT Sat Jul 11 2020

LEZ041-120500-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/
Lake Erie nearshore waters from Dunkirk to Buffalo-
1023 PM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Dunkirk to 
  Buffalo.

* WHEN...Until 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>044-121030-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1023 PM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...From 9 PM this evening to 11 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ040-120500-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T0500Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
1023 PM EDT Sat Jul 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Dunkirk.

* WHEN...Until 1 AM EDT Sunday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
317 
WHUS71 KBUF 120542
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
142 AM EDT Sun Jul 12 2020

LOZ042>044-121345-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
142 AM EDT Sun Jul 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...West winds 15 to 25 knots and waves up to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
453 
WHUS71 KBUF 120824
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
424 AM EDT Sun Jul 12 2020

LOZ042>044-121500-
/O.CON.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
424 AM EDT Sun Jul 12 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...West winds 15 to 20 knots and waves up to 4 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to Mexico Bay.

* WHEN...Until 11 AM EDT this morning.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
832 
WHUS71 KBUF 121355
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
955 AM EDT Sun Jul 12 2020

LOZ042>044-121500-
/O.CAN.KBUF.SC.Y.0065.000000T0000Z-200712T1500Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
955 AM EDT Sun Jul 12 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have diminished.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 2:59 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 11, 2:59 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
259 AM EDT Sat Jul 11 2020

.SYNOPSIS...
The most impressive beneficial rains will come overnight east of
Lake Ontario from Tropical Depression Fay. Fay exit early this
morning and then attention will turn to a complex frontal system
that will slowly cross the Lower Great Lakes today. This will
support increased coverage for showers and thunderstorms, some of
which could become severe. Tonight, showers and storms will decrease
in coverage with scattered storms again on Sunday. Highs will over
the weekend fall back to near or slightly above normal with low to
mid 80s.

&&

.NEAR TERM /THROUGH TONIGHT/...
Mild night occuring across the Lower Lakes with temperatures in the
60s well inland to the low/mid 70s across the Lake Plains. Right now
it's fairly quite across a portion of Western NY, further east
Tropical Depression Fay is quickly tracking northward and rotating
an area of moderate to at times briefly heavy rain in across the
North Country. This should continue for a few more hours overnight
as Fay passes by well to the east of our region.

Otherwise, attention will then quickly turn to a complex frontal
system once Fay departs the region by this morning. Lingering
moisture in the wake of Fay and the incoming mid-level shortwave
trough to our west will lead to another round of showers and storms.
Some of these storms may have the potential to become strong in the
afternoon through the evening hours. Although, bulk 0-6km shear
values are rather weak with only 15-20 knots but BUFKIT profile
soundings do show plenty of CAPE, especially for our eastern
counties. With that said, any storms that do develop will be
efficient rain producers with PW values of 1.8-2.0 inches across the
region.

Overall though, the main weather impacts today will be welcome
relief from the week-long heat along with some much needed rainfall.

Saturday night, convection, primarily east of Lake Ontario, should
start pulling out of the region. Thus the night should end with a
temporary lull in any precip potential toward morning as a weak
shortwave ridge moves in (ahead of the next trough.)

In terms of temperatures, highs today will definitely be cooler with
upper 70s to low/mid 80s. Lows tonight will be found in the 60s
areawide by daybreak Sunday.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Showers will linger east of Lake Ontario Sunday morning as a
shortwave trough exits northern New England. There will be a brief
period of subsidence across the eastern Great Lakes while the next
shortwave trough tracks across Indiana and Ohio Sunday afternoon.
While mostly dry conditions are expected Sunday afternoon, showers
will begin to move into western NY by early evening. Sunday will be
less humid Sunday with highs in the low to mid 80s.

Showers will spread across the region Sunday night as warm air
advection and high PWATS surge northward. A cold front will approach
the region overnight. Elevated instability is possible ahead of the
front late Sunday night which may produce thunderstorms across the
Southern Tier. Low temperatures will fall to the low to mid 60s. The
front will move across the region Monday. Daytime heating and
dewpoints in the mid to upper 60s will produce instability and
thunderstorms will be possible. The speed and location of the front
will dictate which areas see the greater chance for convection
Monday. At this time, the eastern Lake Ontario region has the best
chance as it will likely stay ahead of the mid-level trough axis.
Forecast deep layer shear of 30+ kts may lead to a few strong storms
if the timing is right. High temperatures in the mid to upper 70s to
low 80s across the Lake Plains..

Showers linger into Monday evening as another shortwave trough
swings near the region. Low temperatures will fall to the upper 50s
to low 60s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The upper level pattern shifts Tuesday with a trough moving over New
England and a ridge building northward across the Great Lakes. A dry
northwest flow will lead to mostly dry conditions Tuesday and
Tuesday night. The upper level ridge will flatten and move across
the Northeast mid-week. Warm air advection will bring warmer
temperatures back into the region with highs climbing into the upper
80s Wednesday.

The ridge continues to flatten and the flow becomes more or less
zonal with the exception of a few weak shortwave troughs that move
across the Great Lakes basin. An elongated area of high pressure
will sit across the lower half of the Lower 48 through Saturday.
Little sign of any widespread rainfall during this period however
showers and thunderstorms are possible. Heat and humidity will
increase into next weekend.

Supporting another heat wave are temperature forecasts from the
Climate Prediction Center (CPC). The Day 8-14 U.S. Hazards Outlook
map includes the Great Lakes region in an area for EXCESSIVE heat
during the July 18-24 period...and the corresponding 8-14 temp
outlook has a 70 percent bullseye for above normal temps over the
region.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
VFR will likely remain intact across most of Western NY the rest of
the overnight hours.  Eastern Terminals, Tropical Depression Fay
will slowly pass to our east which will lead to periods of MVFR VSBY
in moderate to at times heavy rain for KART and KGTB.

Today, showers and thunderstorms will become more widespread across
all of western and north central NY as a complex system pushes a
frontal boundary through the region. While VFR conditions will more
than likely dominate the day, convection will bring about periods of
MVFR/IFR conditions within any stronger storms.

Tonight, showers and storms will slowly diminish from west to east
with VFR prevailing at most terminals.

Outlook...

Sunday...Mainly VFR with scattered showers and thunderstorms.
Monday...VFR/MVFR with showers and thunderstorms likely.
Tuesday and Wednesday...VFR.

&&

.MARINE...
A complex system will push a weak cold front through the region
today with showers and thunderstorms. SCA conditions will then likely
develop as the front pushes across the region, especially on Lake
Erie by this afternoon into this evening. Tonight, winds and waves
will remain elevated but should fall back enough to allow for
conditions to drop or remain below SCA levels.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...HSK
LONG TERM...HSK/RSH/Thomas
AVIATION...AR
MARINE...AR
Hazardous weather outlook, Jul 11, 4:27 AM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
427 AM EDT Sat Jul 11 2020

NYZ010>012-020-021-085-120830-
Northern Erie-Genesee-Wyoming-Cattaraugus-Allegany-Southern Erie-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. The main threat is heavy rainfall
with the potential for localized flooding. There is a slight risk
for excessive rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-007-008-013-014-120830-
Monroe-Jefferson-Lewis-Livingston-Ontario-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. There is a marginal risk that some
of the storms will become severe with damaging winds the main
threat. There is also a slight risk for excessive rainfall with the
potential for localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-120830-
Chautauqua-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. The main threat is heavy rainfall
with the potential for localized flooding. There is a slight risk
for excessive rainfall.

A high swim risk is expected tonight for beaches along Lake Erie.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-120830-
Niagara-Orleans-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. The main threat is heavy rainfall
with the potential for localized flooding. There is a slight risk
for excessive rainfall.

A high swim risk is expected tonight for beaches along Lake Ontario.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-120830-
Wayne-Northern Cayuga-Oswego-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Thunderstorms will develop today. There is a marginal risk that some
of the storms will become severe with damaging winds the main
threat. There is also a slight risk for excessive rainfall with the
potential for localized flooding.

A high swim risk is expected tonight for beaches along Lake Ontario.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A high swim risk is expected Sunday for beaches along Lake Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
427 AM EDT Sat Jul 11 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, Jul 10, 11:04 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1104 PM EDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     4 WSW ALBION            43.22N  78.27W
07/09/2020                   ORLEANS            NY   EMERGENCY MNGR

            TREES DOWN AND BARN DAMAGED ON WEST COUNTY HOUSE ROAD.
            TIME ESTIMATED BY RADAR.

0628 PM     TSTM WND DMG     NORTH TONAWANDA         43.04N  78.87W
07/10/2020                   NIAGARA            NY   SOCIAL MEDIA

            NUMEROUS REPORTS OF TREES AND WIRES DOWN IN NORTH
            TONAWANDA AND WHEATFIELD. TIME ESTIMATED BY RADAR.

0710 PM     TSTM WND DMG     WILSON                  43.31N  78.83W
07/10/2020                   NIAGARA            NY   SOCIAL MEDIA

            TREES AND WIRES DOWN IN THE TOWN OF WILSON. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER BUF2000853
EVENT NUMBER BUF2000854
EVENT NUMBER BUF2000855

SJW

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:24 PM EDTSpecial Marine WarningBUF66 min
Jul 10, 8:36 PM EDTSpecial Weather StatementBUFChautauqua69 min
Jul 10, 8:53 PM EDTFlash Flood WarningBUFChautauqua106 min
Jul 11, 11:26 AM EDTBeach Hazards StatementBUFChautauqua14 hr
Jul 11, 11:48 AM EDTSpecial Weather StatementBUFChautauqua87 min
Jul 11, 12:30 PM EDTSpecial Weather StatementBUFGenesee30 min
Jul 11, 1:00 PM EDTSpecial Marine WarningBUF45 min
Jul 11, 1:20 PM EDTFlash Flood WarningBUFChautauqua4 hr
Jul 11, 1:28 PM EDTSpecial Weather StatementBUFMonroe47 min
Jul 11, 1:30 PM EDTSpecial Marine WarningBUF34 min
Jul 11, 1:35 PM EDTSpecial Weather StatementBUFChautauqua40 min
Jul 11, 1:55 PM EDTSpecial Weather StatementBUFErie50 min
Jul 11, 2:10 PM EDTSpecial Weather StatementBUFGenesee50 min
Jul 11, 2:18 PM EDTSevere Thunderstorm WarningBUFErie, Genesee39 min
Jul 11, 2:29 PM EDTSpecial Weather StatementBUFWayne46 min
Jul 11, 2:41 PM EDTFlash Flood WarningBUFCattaraugus, Chautauqua, Erie4 hr
Jul 11, 3:09 PM EDTSpecial Weather StatementBUFOswego51 min
Jul 11, 3:18 PM EDTSpecial Marine WarningBUF57 min
Jul 11, 3:30 PM EDTSpecial Weather StatementBUFMonroe60 min
Jul 11, 3:43 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne43 min
Jul 11, 4:02 PM EDTFlash Flood WarningBUFMonroe, Wayne4 hr
Jul 11, 4:11 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego64 min
Jul 11, 4:13 PM EDTSpecial Marine WarningBUF92 min
Jul 11, 4:23 PM EDTSevere Thunderstorm WarningBUFLewis67 min
Jul 11, 4:37 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego53 min
Jul 11, 4:52 PM EDTFlash Flood WarningBUFLivingston4 hr
Jul 11, 5:26 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis64 min
Jul 11, 6:39 PM EDTSpecial Weather StatementBUFNiagara36 min
Jul 11, 7:38 PM EDTSpecial Weather StatementBUFOswego37 min
Jul 11, 7:56 PM EDTAreal Flood WarningBUFMonroe6 hr
Jul 11, 7:56 PM EDTSevere Thunderstorm WarningBUFOswego43 min

Nearby

Small Craft Advisories in New York, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.